# SDR CHQA201100306

- Difficulty date: July 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 23,884 hours, 22,603 cycles
- Engine: Allsn AE3007A
- Engine time: 18,839 hours, 16,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUTOUT LOWER BEAM.  MAINTENANCE REPLACED THE CARGO DOOR LOWER CUTOUT BEAM IN ACCORDANCE WITH SRM 51-40-02.
